# SDR UALA2011101705619

- Difficulty date: October 16, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 41,267 hours, 5,038 cycles
- Engine: Pwa PW40903
- System (JASC): 3444 · Ground Proximity System
- Part: Module
- Part number: S243W0011401
- Part serial: 01092123
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GROUND PROXIMITY MESSAGE APPEARED AFTER ENGINE START.  SUSPECT AIMS CABINET MODULE,  SUSPECT PROBLEM IS IN M11 IN RT AIMS, MR31419 483-9053. :CORRELATED MESSAGE 31-82052 DSP FCN IN R-AIMS INTERNAL FAULT DETECTED BY AHM. REF FIM 31-61 TASK 806.  REPLACED R-AIMS CPM-GG (M011) PER MM.  GPWS GROUND TEST PASSED PER MM.  C/B BACK TO NORMAL. DECAL REMOVED.
